Indian Journal of Dermatology

Year
: 2001  |  Volume : 46  |  Issue : 3  |  Page : 180--181

Unusual Presentation Of Dapsone Syndrome


Prabhas Chandra Singh1, Saumendranath Chattopadhyay2 
1 
2 

Correspondence Address:
Prabhas Chandra Singh


A 15 year old girl presented with a rare association of generalized maculopapular rash with exfoliation, hepatic involvement, nephritis, arthralgia and repeated serum sickness type of reaction after taking depsone. The case is reported because of its unusual presentation.


How to cite this article:
Singh P, Chattopadhyay S. Unusual Presentation Of Dapsone Syndrome.Indian J Dermatol 2001;46:180-181


How to cite this URL:
Singh P, Chattopadhyay S. Unusual Presentation Of Dapsone Syndrome. Indian J Dermatol [serial online] 2001 [cited 2022 Jan 25 ];46:180-181
Available from: https://www.e-ijd.org/article.asp?issn=0019-5154;year=2001;volume=46;issue=3;spage=180;epage=181;aulast=Singh;type=0